On the nonautonomous n-competing species problem.


Цветков, Димитър (2001) On the nonautonomous n-competing species problem. Nonlinear Studies, 2001, vol. 8.


 
  Статия
 


Природни науки, математика и информатика Математика

Natural sciences, mathematics and informatics Mathematics

 Издадено
  14898
 Димитър Цветков

1. I.M.  Mostefaoui. Mathematical analysis of a model describing the number of antibiotic resistant bacteria in a polluted river. Mathematical Methods in the Applied Sciences, Volume 37, Issue 13, pages 1956–1973, July 2014.

2. Imene Meriem Mostefaoui. Analyse mathematique d'un systeme dynamique / reaction-difusion modelisant la distribution des bacteries resistantes aux antibiotiques dans les rivieres. General Mathematics [math.GM]. Universite de La Rochelle, 2014.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/